# SDR CA060531019

- Difficulty date: May 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EEC FAULT LIGHT ACTIVATED FOLLOWED BY A LOUD NOISE AND A LOSS OF POWER.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  THE EEC WAS SUBSEQUENTLY REPLACED.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531019)
